Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

IJARM > Volume 9 > Mean-Square Approximation of Complex Variable...
< Back to Volume

Mean-Square Approximation of Complex Variable Functions by Fourier Series in the Weighted Bergman Space

Download PDF

Abstract:

The problem of mean-square approximation of complex variables functions regularly in some simply connected domain D c C with Fourier series by orthogonal system when the weighted function γ: = γ(|z|) is nonnegative integrable in D, was considered. An exact convergence rate of Fourier series by orthogonal system of functions on some class of functions given by special module of continuity of m-th order were obtained. An exact values of n-widths for specified class of functions were calculated.

Info:

Periodical:
International Journal of Advanced Research in Mathematics (Volume 9)
Pages:
34-43
DOI:
10.18052/www.scipress.com/IJARM.9.34
Citation:
M. S. Shabozov and M. S. Saidusaynov, "Mean-Square Approximation of Complex Variable Functions by Fourier Series in the Weighted Bergman Space", International Journal of Advanced Research in Mathematics, Vol. 9, pp. 34-43, 2017
Online since:
Jun 2017
Export:
Distribution: